# SDR TRAX200600283

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 17,997 hours, 15,234 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OBSERVERS OXYGEN MASK DOES NOT TEST CORRECTLY, FLT 4522 DEL 20 MINS.
